# SDR AALA20050238

- Difficulty date: April 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN COCKPIT OVER COCKPIT DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT IN COCKPIT OVER COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
